# SDR VNAA202202081111

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 16,308 hours, 14,598 cycles
- System (JASC): 3242 · Brake
- Part: Sensor
- Part number: 6007300
- Part serial: BN233201
- Condition: Fault Message
- Location: 700
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

A/C RETURNED TO FIELD DUE TO A PERSISTENT LH BRAKE OVERHEAT MESSAGE. A/C DID LAND OVERWEIGHT, AND RTG UNDER OWN POWER UPON LANDING. BRAKE OVERHEAT MSG AFTER TAKEOFF WITH LH OB BRAKE INDICATING 15. BRAKE APPEARED COOL AFTER LANDING. / DEFERRED LH OB BRAKE TEMP READOUT PER MEL 32-46-01 CAT C OPTION 4. M FUNCTION C/W BY DEACTIVATING AND AND STOWING CONNECTOR PER MEL INSTRUCTIONS.  REMOVED AND REPLACED LH OB BRAKE TEMP SENSOR IAW CRJ900 AMM 32-46-01-000/400-801-A01. THIS CLEARS MEL.
